MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity I STAT High Sensitivity Troponin-I; Immunoassay Method, Troponin Subunit

Abbott Ireland Diagnostics Division Alinity I STAT High Sensitivity Troponin-I; Immunoassay Method, Troponin Subunit
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a false positive alinity i troponin result generated on an alinity i processing module (ai34060) for a 28-year-old male patient.The patient came to the emergency room and troponin timed studies were ordered.The following data was provided: first timed result sid 26439958 = <2.7 ng/l second timed result sid 26440077 = <2.7 ng/l third timed result sid 26440328 = 62.2 ng/l, repeat on another analyzer (ai34061) = <2.7 ng/l fourth timed result (on ai 34061) sid 26440856 = <2.7 ng/l a corrected report was issued for the 3rd elevated troponin result.The specimen was hemolyzed on the elevated troponin; however, the rerun was on the same hemolyzed sample generating the result of <2.7 ng/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.

Brand Name
Alinity I STAT High Sensitivity Troponin-I
Common Device Name
Immunoassay Method, Troponin Subunit
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50226841
Report Number3005094123-2026-00392
Device Sequence Number10273034
Product Code MMI
UDI-Device Identifier00380740194062
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue Number04Z21-25
Device Lot Number87188UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (b)(6)
Patient Age28 YR
Patient SexMale